| Model Number |
0684-00-0295-05 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 event site name is the (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Event or Problem Description
It was reported that while using the intra-aortic balloon during the process of performing a cardiac intervention surgery, the patient encountered a situation where the guidewire got stuck in the balloon of the aortic balloon catheter and its associated device, preventing the balloon from being properly implanted.No injuries to personnel.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11 no decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (component codes).
Event or Problem Description
N/a.